# SDR MALA000524

- Difficulty date: August 12, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Dented
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FORWARD HANDRAIL ON AIRSTAIR DENTED.  MAINTENANCE REPLACED FORWARD UPPER HANDRAIL, FABRICATED NEW FROM 2024TE WW-T-700 PO68980 TUBING, BUFFED MATERIAL INSTALLED USING EA9330.  ADHESIVE IAW SAAB DRAWING NR 7252600-55.
